# SDR GLBA20101027F

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 32,101 hours, 40,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 129400034605
- Part serial: UE184
- Condition: Debonded
- Location: Pax Door
- Part time: 32,101 hours, 40,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND THE AIRSTAIR DOOR DEBONDED AT THE HINDGE ATTACH AREA AND OUTER SKIN DEBONDED 3.5" TO 4" INWARD FROM EDGE OF DOOR.  MX REPLACED THE AIRSTAIR DOOR IAW MM 52-10-03, OPS CHECK GOOD, COMPLIED WITH ALL RII REQUIREMENTS.
